Aa
A
A
Close
Avatar universal
post cardiac ablation complication
Please explain treatment and prognosis for extensive groin hematoma following cardiac ablation (patient is on heparin) with massive scrotal and testicular swelling / discoloration?
Cancel
2 Answers
Page 1 of 1
612551 tn?1450025775
It appears others have no experience to share, or they just haven't yet read.  I'll respond to bump this post back to the top, and to say while I have never had an ablation I have had two cardio catheterization studies, and had no problem either time with the groin area, I even had trouble seeing where the catheter was inserted.  Lucky me, I guess.
Comment
Cancel
612551 tn?1450025775
Comment
Comment
Submit Comment
Avatar universal
Being female, I didn't have THAT problem after my 3 ablations, but there was a sizable hematoma.  You can try warm compresses to help speed the absorption.  It will likely take a few WEEKS.  Take ibuprofen for the first few days around the clock... but NOT with nothing else in your tummy or you will experience burning and puking.  Good luck.  Don't wear too tight of clothing.  Call your md if it gets worse instead of better.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
1807132 tn?1318747197
Blank
Chicago, IL
995271 tn?1463927859
Blank
PA
12492606 tn?1459877633
Blank
Avatar universal
Blank
11548417 tn?1440481484
Blank
Netherlands
Recent Activity
Avatar universal
Blank
Joel78 is frustrated, aching, tire... Comment
20 hrs ago
463897 tn?1448485050
Blank
MH Community Mgr commented on photo
May 25
Avatar universal
Blank
Joel78 commented on Jzabs's status
May 25
Heart Rhythm Community Resources